Works matching DE "APPROXIMATE solutions (Logic)"
Results: 270
On nonlinear dynamics of COVID-19 disease model corresponding to nonsingular fractional order derivative.
- Published in:
- 2022
- By:
- Publication type:
- journal article
Extending the convergence domain of Newton's method for twice Fréchet differentiable operators.
- Published in:
- Analysis & Applications, 2016, v. 14, n. 2, p. 303, doi. 10.1142/S0219530515500013
- By:
- Publication type:
- Article
Linearization estimates of the backward errors for least squares problems.
- Published in:
- Numerical Linear Algebra with Applications, 2012, v. 19, n. 6, p. 954, doi. 10.1002/nla.827
- By:
- Publication type:
- Article
A reliable algorithm for the approximate solution of the nonlinear Lane‐Emden type equations arising in astrophysics.
- Published in:
- Numerical Methods for Partial Differential Equations, 2018, v. 34, n. 5, p. 1524, doi. 10.1002/num.22237
- By:
- Publication type:
- Article
Monotone combined edge finite volume-finite element scheme for Anisotropic Keller-Segel model.
- Published in:
- Numerical Methods for Partial Differential Equations, 2014, v. 30, n. 3, p. 1030, doi. 10.1002/num.21858
- By:
- Publication type:
- Article
A collocation method based on reproducing kernel for a modified anomalous subdiffusion equation.
- Published in:
- Numerical Methods for Partial Differential Equations, 2014, v. 30, n. 1, p. 289, doi. 10.1002/num.21809
- By:
- Publication type:
- Article
Quadrature for meshless Nitsche's method.
- Published in:
- Numerical Methods for Partial Differential Equations, 2014, v. 30, n. 1, p. 265, doi. 10.1002/num.21808
- By:
- Publication type:
- Article
Error estimates of expanded mixed methods for optimal control problems governed by hyperbolic integro-differential equations.
- Published in:
- Numerical Methods for Partial Differential Equations, 2013, v. 29, n. 5, p. 1675, doi. 10.1002/num.21771
- By:
- Publication type:
- Article
A two-level method in space and time for the Navier-Stokes equations.
- Published in:
- Numerical Methods for Partial Differential Equations, 2013, v. 29, n. 5, p. 1504, doi. 10.1002/num.21764
- By:
- Publication type:
- Article
Stability of a Discretely Reinforced Plate in Gas Flow.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 203, n. 2, p. 215, doi. 10.1007/s10958-014-2102-x
- By:
- Publication type:
- Article
Approximate Solution of a Three-Dimensional Problem of Elastic Diffusion in an Orthotropic Layer.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 203, n. 2, p. 221, doi. 10.1007/s10958-014-2103-9
- By:
- Publication type:
- Article
Diffraction of Electric Waves on a Cone Formed of Perfectly Magnetically and Electrically Conducting Surfaces.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 203, n. 2, p. 239, doi. 10.1007/s10958-014-2104-8
- By:
- Publication type:
- Article
Approximate Solution of Nonlinear Discrete Equations of Convolution Type.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 201, n. 5, p. 566, doi. 10.1007/s10958-014-2012-y
- By:
- Publication type:
- Article
Approximate solution of an inverse scattering problem for a plane dielectric structure with perfectly conducting base.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 190, n. 6, p. 835, doi. 10.1007/s10958-013-1292-y
- By:
- Publication type:
- Article
On the approximate solution of an autonomous boundary-value problem by the Newton-Kantorovich method.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 189, n. 5, p. 867, doi. 10.1007/s10958-013-1225-9
- By:
- Publication type:
- Article
A Unifying Approximate Dynamic Programming Model for the Economic Lot Scheduling Problem.
- Published in:
- Mathematics of Operations Research, 2014, v. 39, n. 2, p. 374, doi. 10.1287/moor.2013.0607
- By:
- Publication type:
- Article
Some closed-form solutions for buckling of straight beams with varying cross-section by Variational Iteration Method with Generalized Lagrange Multipliers.
- Published in:
- International Journal of Engineering & Applied Sciences (1309-0267), 2018, v. 10, n. 3, p. 159, doi. 10.24107/ijeas.457535
- By:
- Publication type:
- Article
Study of Cubic B Spline Interpolation.
- Published in:
- Journal of Ultra Scientist of Physical Sciences - Section A (Mathematics), 2019, v. 31, n. 2, p. 4, doi. 10.22147/jusps-A/310201
- By:
- Publication type:
- Article
On Hölder continuity of approximate solution maps to vector equilibrium problems.
- Published in:
- Turkish Journal of Mathematics, 2017, v. 41, n. 6, p. 1591, doi. 10.3906/mat-1507-9
- By:
- Publication type:
- Article
Heavy traffic analysis of roving server networks.
- Published in:
- Stochastic Models, 2017, v. 33, n. 2, p. 171, doi. 10.1080/15326349.2016.1226142
- By:
- Publication type:
- Article
Valuation of American options under the CGMY model.
- Published in:
- Quantitative Finance, 2016, v. 16, n. 10, p. 1529, doi. 10.1080/14697688.2016.1158854
- By:
- Publication type:
- Article
Approximate Solutions of Linearized Delay Differential Equations Arising from a Microbial Fermentation Process Using the Matrix Lambert Function.
- Published in:
- Journal of Mathematical & Fundamental Sciences, 2016, v. 48, n. 1, p. 25, doi. 10.5614/j.math.fund.sci.2016.48.1.3
- By:
- Publication type:
- Article
Seismic Response Analysis of Continuous Multispan Bridges with Partial Isolation.
- Published in:
- Shock & Vibration, 2015, v. 2015, p. 1, doi. 10.1155/2015/183756
- By:
- Publication type:
- Article
An Approximate Analytical Solution of Sloshing Frequencies for a Liquid in Various Shape Aqueducts.
- Published in:
- Shock & Vibration, 2014, p. 1, doi. 10.1155/2014/672648
- By:
- Publication type:
- Article
CONVERGENCE ANALYSIS OF THE PSEUDOSPECTRAL METHOD FOR LINEAR DAEs OF INDEX-2.
- Published in:
- International Journal of Computational Methods, 2013, v. 10, n. 4, p. -1, doi. 10.1142/S0219876213500199
- By:
- Publication type:
- Article
DOES NEAR‐RATIONALITY MATTER IN FIRST‐ORDER APPROXIMATE SOLUTIONS? A PERTURBATION APPROACH.
- Published in:
- Bulletin of Economic Research, 2018, v. 70, n. 1, p. E97, doi. 10.1111/boer.12127
- By:
- Publication type:
- Article
New structure for exact solutions of nonlinear time fractional Sharma-Tasso-Olver equation via conformable fractional derivative.
- Published in:
- Applications & Applied Mathematics, 2017, v. 12, n. 1, p. 405
- By:
- Publication type:
- Article
A New Adjustment of Laplace Transform for Fractional Bloch Equation in NMR Flow.
- Published in:
- Applications & Applied Mathematics, 2014, v. 9, n. 1, p. 201
- By:
- Publication type:
- Article
Analytic Solution for the Drainage of Sisko Fluid Film Down a Vertical Belt.
- Published in:
- Applications & Applied Mathematics, 2013, v. 8, n. 2, p. 465
- By:
- Publication type:
- Article
ON HYPERSTABILITY OF GENERALISED LINEAR FUNCTIONAL EQUATIONS IN SEVERAL VARIABLES.
- Published in:
- Bulletin of the Australian Mathematical Society, 2015, v. 92, n. 2, p. 259, doi. 10.1017/S0004972715000416
- By:
- Publication type:
- Article
Complexity of Approximating CSP with Balance / Hard Constraints.
- Published in:
- Theory of Computing Systems, 2016, v. 59, n. 1, p. 76, doi. 10.1007/s00224-015-9638-0
- By:
- Publication type:
- Article
Approximating Weighted and Priced Bribery in Scoring Rules.
- Published in:
- Journal of Artificial Intelligence Research, 2019, v. 66, p. 1057, doi. 10.1613/jair.1.11538
- By:
- Publication type:
- Article
Monitoring Highly Correlated Multivariate Processes Using Hotelling's T<sup>2</sup> Statistic: Problems and Possible Solutions.
- Published in:
- Quality & Reliability Engineering International, 2015, v. 31, n. 6, p. 1089, doi. 10.1002/qre.1656
- By:
- Publication type:
- Article
Approximate solution for a class of two-dimensional nonlinear singular integral equations by the contraction mapping method.
- Published in:
- Mathematical Notes, 2012, v. 92, n. 3/4, p. 356, doi. 10.1134/S0001434612090076
- By:
- Publication type:
- Article
Method of Weighted Temperature Function.
- Published in:
- Journal of Engineering Physics & Thermophysics, 2016, v. 89, n. 1, p. 192, doi. 10.1007/s10891-016-1367-y
- By:
- Publication type:
- Article
Resonance Frequency of Bubble Pulsations (Approximate Solution).
- Published in:
- Journal of Engineering Physics & Thermophysics, 2015, v. 88, n. 4, p. 825, doi. 10.1007/s10891-015-1257-8
- By:
- Publication type:
- Article
Fully Developed Turbulent Taylor-Couette Flow.
- Published in:
- Journal of Engineering Physics & Thermophysics, 2014, v. 87, n. 6, p. 1505, doi. 10.1007/s10891-014-1156-4
- By:
- Publication type:
- Article
A Method for Approximate Solution of the Riemann Problem for the Multivelocity Model of a Heterogeneous Medium.
- Published in:
- Journal of Engineering Physics & Thermophysics, 2014, v. 87, n. 3, p. 573, doi. 10.1007/s10891-014-1047-8
- By:
- Publication type:
- Article
Role of compressibility in the formation of the structure of a flow in a channel with permeable walls.
- Published in:
- Journal of Engineering Physics & Thermophysics, 2013, v. 86, n. 1, p. 88, doi. 10.1007/s10891-013-0808-0
- By:
- Publication type:
- Article
α-STRONG APPROXIMATE SOLUTIONS TO QUASI-VARIATIONAL INEQUALITIES.
- Published in:
- Le Matematiche, 2018, v. 73, n. 1, p. 115, doi. 10.4418/2018.73.1.8
- By:
- Publication type:
- Article
SOME CHARACTERIZATIONS OF THE APPROXIMATE SOLUTIONS TO GENERALIZED VECTOR EQUILIBRIUM PROBLEMS.
- Published in:
- Journal of Industrial & Management Optimization, 2016, v. 12, n. 3, p. 1135, doi. 10.3934/jimo.2016.12.1135
- By:
- Publication type:
- Article
ON THE HÖLDER CONTINUITY OF APPROXIMATE SOLUTION MAPPINGS TO PARAMETRIC WEAK GENERALIZED KY FAN INEQUALITY.
- Published in:
- Journal of Industrial & Management Optimization, 2015, v. 11, n. 2, p. 549, doi. 10.3934/jimo.2015.11.549
- By:
- Publication type:
- Article
SCALARIZATION OF APPROXIMATE SOLUTION FOR VECTOR EQUILIBRIUM PROBLEMS.
- Published in:
- Journal of Industrial & Management Optimization, 2013, v. 9, n. 1, p. 143, doi. 10.3934/jimo.2013.9.143
- By:
- Publication type:
- Article
The Acuity for Numerosity (but Not Continuous Magnitude) Discrimination Correlates with Quantitative Problem Solving but Not Routinized Arithmetic.
- Published in:
- Current Psychology, 2016, v. 35, n. 1, p. 44, doi. 10.1007/s12144-015-9354-6
- By:
- Publication type:
- Article
A family of triangular Hermite finite elements complementing the Bogner-Fox-Schmit rectangle.
- Published in:
- Russian Journal of Numerical Analysis & Mathematical Modelling, 2015, v. 30, n. 2, p. 73, doi. 10.1515/rnam-2015-0008
- By:
- Publication type:
- Article
The quasi-reversibility method to solve the Cauchy problems for parabolic equations.
- Published in:
- Acta Mathematica Sinica, 2013, v. 29, n. 8, p. 1617, doi. 10.1007/s10114-013-1735-x
- By:
- Publication type:
- Article
On the approximate solutions of augmented subproblems within sequential methods for nonlinear programming.
- Published in:
- Computational & Applied Mathematics, 2018, v. 37, n. 5, p. 6601, doi. 10.1007/s40314-018-0702-7
- By:
- Publication type:
- Article
Numerical simulation of fractional-order dynamical systems in noisy environments.
- Published in:
- Computational & Applied Mathematics, 2018, v. 37, n. 5, p. 6433, doi. 10.1007/s40314-018-0698-z
- By:
- Publication type:
- Article
A note on arbitrage, approximate arbitrage and the fundamental theorem of asset pricing.
- Published in:
- Stochastics: An International Journal of Probability & Stochastic Processes, 2014, v. 86, n. 6, p. 922, doi. 10.1080/17442508.2014.895358
- By:
- Publication type:
- Article
Levitin-Polyak well-posedness for strong bilevel vector equilibrium problems and applications to traffic network problems with equilibrium constraints.
- Published in:
- Positivity, 2018, v. 22, n. 5, p. 1223, doi. 10.1007/s11117-018-0569-2
- By:
- Publication type:
- Article